# SDR DALA2021070903832

- Difficulty date: May 17, 2021
- Submitted: July 9, 2021
- Operation: Air carrier
- Aircraft: N309US
- Make and model: Airbus A320*
- Aircraft serial: 118
- Aircraft time: 90,550 hours, 41,474 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Protector
- Condition: Damaged
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3209 FOUND DAMAGE TO LEADING EDGE STEEL PROTECTIVE COVER ON RT HORIZONTAL STAB 6FT OUTBOARD OF FUSELAGE. CORRECTIVE ACTION: PERFORMED TEMPORARY SKIN REPAIR IAW A320 SRM 51-77-12. CONTINUE ON MONITOR. (7627366)
